De Bièvre, S. (2023) Relating incompatibility, noncommutativity, uncertainty, and Kirkwood–Dirac nonclassicality. Journal of Mathematical Physics, 64 (2) 22202 doi:10.1063/5.0110267
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Relating incompatibility, noncommutativity, uncertainty, and Kirkwood–Dirac nonclassicality | ||
Journal | Journal of Mathematical Physics | ||
Authors | De Bièvre, S. | Author | |
Year | 2023 (February 1) | Volume | 64 |
Issue | 2 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/5.0110267Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 15695090 | Long-form Identifier | mindat:1:5:15695090:1 |
GUID | 0 | ||
Full Reference | De Bièvre, S. (2023) Relating incompatibility, noncommutativity, uncertainty, and Kirkwood–Dirac nonclassicality. Journal of Mathematical Physics, 64 (2) 22202 doi:10.1063/5.0110267 | ||
Plain Text | De Bièvre, S. (2023) Relating incompatibility, noncommutativity, uncertainty, and Kirkwood–Dirac nonclassicality. Journal of Mathematical Physics, 64 (2) 22202 doi:10.1063/5.0110267 | ||
In | (2023, February) Journal of Mathematical Physics Vol. 64 (2) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.